takesimipramine,Lisinopril,Allopurinol,Provastatin,Spironolactone,Aspirin,metoprololould this be a reaction to some of his medicaitons?
I agree it could be or something added to the med like a yellow dye etc... We can develope allergies at any time of life to many different substances including laundry soaps, foods etc... Have you recently changed laundry soap or softeners? I can only use All Free & clear, & softeners like Downy free & clear. The area he breaks out would probably the most likely place he is layig on bed clothing or sheets.The best determination would to be an elimination diet for foods, & use the free & clear detergents. If this doesn't help (use benadryl too for the itching)have him see a dermatologist or allergy doctor. Make sure your rinse water is clear also when doing laundry. I have 1 rinse cycle on my machine & it just doesn't get all the soap out, so I run it through twice.Just my thoughts... Mary 632009
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2010 • 1 answer
Posted 2 Apr 2013 • 5 answers
Spironolactone - How long do the side effects, itching, redness in face and upper body last? I have?
Posted 26 Jun 2013 • 1 answer
Posted 28 Aug 2013 • 1 answer
My husband had an allergic reaction to lisinopril (angiodema) and was removed from lisinopril after?
Posted 21 Mar 2015 • 2 answers